Two classes of Quadratic Assignment Problems that are solvable as Linear Assignment Problems

G Erdogan, Barbaros ç. Tansel

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)446-451
JournalDiscrete Optimization
Volume8
Issue number3
DOIs
Publication statusPublished - 1 Aug 2011

Cite this

Two classes of Quadratic Assignment Problems that are solvable as Linear Assignment Problems. / Erdogan, G; Tansel, Barbaros ç.

In: Discrete Optimization, Vol. 8, No. 3, 01.08.2011, p. 446-451.

Research output: Contribution to journalArticle

@article{5baef5ae60dd47a780fdd11b2191115a,
title = "Two classes of Quadratic Assignment Problems that are solvable as Linear Assignment Problems",
author = "G Erdogan and Barbaros {\cc}. Tansel",
year = "2011",
month = "8",
day = "1",
doi = "10.1016/j.disopt.2011.03.002",
language = "English",
volume = "8",
pages = "446--451",
journal = "Discrete Optimization",
issn = "1572-5286",
publisher = "Elsevier",
number = "3",

}

TY - JOUR

T1 - Two classes of Quadratic Assignment Problems that are solvable as Linear Assignment Problems

AU - Erdogan, G

AU - Tansel, Barbaros ç.

PY - 2011/8/1

Y1 - 2011/8/1

UR - http://dx.doi.org/10.1016/j.disopt.2011.03.002

U2 - 10.1016/j.disopt.2011.03.002

DO - 10.1016/j.disopt.2011.03.002

M3 - Article

VL - 8

SP - 446

EP - 451

JO - Discrete Optimization

JF - Discrete Optimization

SN - 1572-5286

IS - 3

ER -